# SDR FDEA201410083009

- Difficulty date: October 8, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N514031
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 960 - 984 RT CREASE BEAM WEB FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02 REV 112. REWORKED AREA EVALUATED AND FOUND MATERIAL LOSS OF 0.021" OUT OF 10% LIMIT OF ORIGINAL THICKNESS OF 0.063" IAW SRM 53-40-13 ALLOWABLE DAMAGE 1 FIG 101 REV 113   DETAIL III.  FABRICATED IAW DWG 144N5140 SHT 3 REV D.  CREASE BEAM REMOVED AND REPLACED IAW SRM 51-40-02 REV 113 AND BOEING DWG 144N5140   SHT 3 REV D.    REPAIR CLASSIFIED AS MAJOR.
